International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1995 / Article

Open Access

Volume 8 |Article ID 794618 |

N. U. Ahmed, S. M. Radaideh, "Identification of linear stochastic systems based on partial information", International Journal of Stochastic Analysis, vol. 8, Article ID 794618, 12 pages, 1995.

Identification of linear stochastic systems based on partial information

Received01 Oct 1994
Revised01 May 1995


In this paper, we consider an identification problem for a system of partially observed linear stochastic differential equations. We present a result whereby one can determine all the system parameters including the covariance matrices of the noise processes. We formulate the original identification problem as a deterministic control problem and prove the equivalence of the two problems. The method of simulated annealing is used to develop a computational algorithm for identifying the unknown parameters from the available observation. The procedure is then illustrated by some examples.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.